# SDR MASA99176

- Difficulty date: November 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7291Z
- Make and model: Cndair CL6002B19
- Aircraft serial: 7291
- System (JASC): 2760 · Drag Control System
- Part: Secu
- Part number: 4916405
- Condition: Inoperative
- Location: Avionics Bay
- Stage of operation: CR
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLT 6023 - PHX-FAT - DURING CRUISE ALTITUDE THE CREW NOTED THE AIRCRAFT INDICATED IT HAD THE FLIGHT SPOILERS, GROUND SPOILERS AND SPOILERONS INDICATING AS INOPERATIVE IN FLIGHT.  ONCE THE AIRCRAFT ARRIVED IN FAT MAINTENANCE INSPECTED AND PERFORMED AN SECU TEST PER BOMBARDIER SERVICE LETTER 27001E.  NO DEFECTS OR DISCREPANCIES WERE FOUND.  OPS CHECKED GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
